Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 234809, 4 pages
http://dx.doi.org/10.1155/2014/234809
Research Article

Regularity Criterion for the Nematic Liquid Crystal Flows in Terms of Velocity

1Department of Mathematics and Computational Science, Sun Yat-Sen University, Guangzhou 510275, China
2School of Mathematics and Information Science, Shaoguan University, Shaoguan 512005, China

Received 7 February 2014; Accepted 15 May 2014; Published 30 June 2014

Academic Editor: Gaohang Yu

Copyright © 2014 Ruiying Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the regularity criterion for the 3D nematic liquid crystal flows in the framework of anisotropic Lebesgue space. More precisely, we proved some sufficient conditions in terms of velocity or the fractional derivative of velocity in one direction.